# SDR SIMA200318104

- Difficulty date: June 29, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE OVERWING EMERGENCY EXIT SIGN TO BE INOPERATIVE.  (M)
